Publications:
  1. The boundary value problems for the filtration equation in partially saturated porous media, Acta Math. Appl. Sinica 1 (1984), 180-192. (Joint work with J. Li)
  2. The solution of an infiltration problem with ponded surface flux condition, Acta Math. Appl. Sinica 2 (1985), 54-65. (Joint work with J. Li)
  3. The filtration with transport of solute in porous media, Proceedings of the International Conference on Nonlinear Mechanics (Shanghai, 1985), 793-796, Science Press, Beijing, 1985. (MR 1037282)
  4. An elliptic-parabolic coupled system arising from the filtration with transport of solute, International Workshop on Applied Differential Equations (Beijing, 1985), 339-346, World Scientific, Singapore, 1986. (MR 0901345)
  5. Approximation of Fourier Method for signal computation, Electric Automation Equipment 1988:4, 1-4. (In Chinese, joint work with N. Yang)
  6. Existence and uniqueness of weak solutions of oil-water flow in porous media, Selected Papers on Applied Mathematics, Tsinghua University, 42-59, 1989. (In Chinese)
  7. Mathematical problems on the fluid-solute-heat flow through porous media: I. Unsaturated case, Acta Math. Appl. Sinica 6 (1990), 134-144. (MR 91e:76109)
  8. Mathematical problems on the fluid-solute-heat flow through porous media: II. Partially saturated case, Acta Math. Appl. Sinica 6 (1990), 145-157. (MR 91e:76110)
  9. An elliptic-parabolic system arising from the fluid-solute-heat flow through saturated porous media, Acta Math. Appl. Sinica 6 (1990), 224-237. (MR 92f:76087)
  10. Propagation properties for a nonlinear degenerate diffusion equation, Nonlear Problems in Engineering and Science (Beijing, 1991), 137-147, Science Press, Beijing, 1992. (ISTP BD65H, MR 1346513)
  11. Multidimensional degenerate diffusion problem with evolutionary boundary condition: Existence, uniqueness, and approximation, Flows in Porous Media (Oberwolfach, 1992), Intern. Ser. Numer. Math. 114, 165-178, Birkhauser, Basel, 1993. (ISTP BA89R, MR 95b:35100)
  12. On propagation properties of perturbation in nonlinear degenerate diffusion with convection and absorption, Nonl. Anal. TMA 23 (1994), 1321-1330. (SCI PX397, MR 95m:35106)
  13. The waiting time problem for a general nonlinear diffusion equation, Science Report No.93010, p10, Department of Applied Mathematics, Tsinghua University.
  14. Some optimization problems in heat transfer processes, J. Tsinghua Univ. 36 (1996), No.2, 34-39. (MR 1413678, joint work with S. Xiao, in Chinese)
  15. Compactification of supports of solutions to nonlinear parabolic equations, Nonl. Anal. TMA. 29 (1997), 347-363. (SCI XC453, MR 98f:35073)
  16. Global existence and blow-up of solutions for nonlinear parabolic equation with forced flux conditions, Science Report No.95012, p19, Department of Applied Mathematics, Tsinghua University.
  17. Recent development in mathematical theory of filtration, Progress in Filtration Mechanics (Proceedings of the 5th Symp. Filtr. Mech., Qinhuangdao, 1996), . (In Chinese, joint work with S. Xiao)
  18. Model of water flow in porous media, Science Report No.96010, p5, Tsinghua University. (Joint work with B. Song)
  19. Instantaneous shrinking of supports for nonlinear reaction-convection equations, J. Partial Differential Equations 12 (1999), 163-176. (MR 2000h:35082)
  20. Global weak solutions for the Ginzburg-Landau equations of superconductivity, Appl. Math. Lett. 12 (1999), 115-118. (SCI 166MK, MR 2001a:35170, Joint work with Bixiang Wang)
  21. Existence of solutions for the Ginzburg-Landau equations of superconductivity in three spatial dimensions, Proc. Royal. Soc. Edinburgh 129A (1999), 627-639. (SCI 211HY, MR 2000f:35140, Joint work with Bixiang Wang)
  22. Instantaneous shrinking of supports for nonlinear absorption-convection equations, J. Math. Anal. Appl. 231 (1999), 193-204. (SCI 173AV, MR 2000a:35116)
  23. Finite time extinction of solutions to degenerate parabolic equations, Science Report No.98028, p10, Department of Applied Mathematics, Tsinghua University.
  24. Extinction in finite time of solutions to degenerate parabolic equations with nonlinear boundary conditions, J. Math. Anal. Appl. 246 (2000), 503-519. (SCI 325MC, MR 2001d:35115)
  25. Existence and uniqueness of solutions of degenerate parabolic equations in exterior domain, Nonl. Anal. 44 (2001), 453-468. (SCI 415YA, MR 2002d:35111, Joint work with Jeffrey R. Anderson and Hongfei Zhang)
  26. Partially saturated flow in a poroelastic medium, Discrete Contin. Dynam. Systems Ser. 1 (2001), 403-420. (SCI 537WU, MR 2002i:76109, Joint work with R. E. Showalter)
  27. A partially saturated flow model for a composite poroelastic medium, in Poromechanics II, Proceedings of the Second Biot Conference on Poromechanics (Grenoble, France, August 26-28, 2002), J.-L. Auriault et al (eds.), 549-554. (Joint work with R. E. Showalter)
  28. Obstacle problems for scalar Ginzburg-Landau equations, J. Partial Differential Equations 17 (2004), 49-56. (MR 2004m:35089, Joint work with L. Ma)
  29. Existence, multiplicity, and stability results for positive solutions of nonlinear p-Laplacian equations, Chin. Ann. Math. 25B (2004), 275-299. (SCI 817YJ, MR 2005e:35078, Joint work with L. Ma)
  30. Positive solutions of nonlinear p-Laplacian equations in $R^n$, J. Math. Anal. Appl. 317 (2006), 207-227. (SCI 022HM, MR 2007e:35099, Joint work with Haihong Liu)
  31. Homogenization of degenerate quasilinear parabolic equations with periodic structure, Asymptot. Anal. 48 (2006), 77-89. (SCI 045KX, MR 2007a:35006, Joint work with Yong Huang, Xingyou Zhang)
  32. Existence and uniform decay of solutions for a class of generalized plate-membrane-like systems, Intern. J. Math. Math. Sci. 2006, Art. ID 83931, 24 pp. (MR 2007d:35267, Joint work with Haihong Liu)
  33. A note on a trivial assumption on kernel and model, Appl. Math. Computation 180 (2006), 374-375. (SCI 093BK, MR 2007e:35199, Joint work with Haihong Liu)
  34. Homogenization of degenerate nonlinear parabolic equation in divergence form, J. Math. Anal. Appl. 330 (2007), 976-988. (SCI 156HS, MR 2008b:35009, Joint work with Yong Huang)
  35. Existence of three solutions for a $p$-biharmonic problem, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 15 (2008), 445-452. (MR 2009d:35057, Joint work with Haihong Liu)
  36. Propagation property for nonlinear parabolic equations of p-Laplacian type, Intern. J. Math. Anal. 3 (2009), 591-602. (MR 2553973, Joint work with Than Sint Khin)
  37. Propagation property for anisotropic nonlinear diffusion equation with convection, J. Math. Anal. Appl. 354 (2009), 220-228. (MR 2510433, DOI:10.1016/j.jmaa.2008.12.045, Joint work with Than Sint Khin)
  38. Spacelike hypersurfaces of prescribed Gauss¨CKronecker curvature in exterior domains, Acta Math. Sinica Eng. Ser. 25 (2009), 491-502. (MR 2495530, Joint work with Y. Huang and H. Y. Jian)
  39. Well-posedness for a class of mixed problem of wave equations, Nonlinear Analysis TMA 71 (2009), 19-27. (MR 2518008, Joint work with Haihong Liu)
  40. Existence and uniform decay of weak solutions for nonlinear thermoelastic system with memory, Intern. J. Differential Equations 2009, Art. ID 185297, 18 pp. (MR 2557329 (2010k:74032), doi:10.1155/2009/185297, Joint work with Haihong Liu)
  41. Local strong solution to the compressible magnetohydrodynamic flow with large data, J. Hyperbolic Differential Equations 8 (2011), 415-436. (MR 2831269, Joint work with X. Li and D. Wang)
  42. Existence and uniqueness of solutions of reaction-convection equations with non-Lipschitz nonlinearity, J. Math. Anal.Appl. 410 (2014), 267-274. (MR 3109837, Joint work with B. Jin)
  43. Existence for nonlinear evolution equations and application to degenerate parabolic equation, J. Appl. Math. 2014 (2014), Art. ID 567241, 8pp. (MR 3200843, Joint work with L.Zhang)
  44. Entropy solutions for nonlinear degenerate elliptic-parabolic-hyperbolic problems, Electronic J. Differential Equations 2014 (2014), No. 198, pp. 1-17. (Joint work with Li Zhang)
Return